Some properties of slowly increasing functions Some properties of slowly increasing functions

Access this Article

Search this Article

Author(s)

Abstract

A family of slowly increasing functions has been introduced in [1]. The main purpose of this article is to study further properties of slowly increasing functions. More specifically, we concentrate on constructing a family of differential equations involving slowly increasing functions in their coefficients.

Journal

  • Mathematical Journal of Ibaraki University

    Mathematical Journal of Ibaraki University 46(0), 37-49, 2014

    College of Science, Ibaraki University

Codes

  • NII Article ID (NAID)
    130004697043
  • NII NACSIS-CAT ID (NCID)
    AA11169155
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    1343-3636
  • Data Source
    IR  J-STAGE 
Page Top